# SDR AALA20110704LAX01

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 64,839 hours, 18,258 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED LEFT ENGINE BLEED VALVE INDICATION DURING FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HI STAGE PILOT VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
